# SDR C2XA06TY034

- Difficulty date: June 7, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 9,182 hours, 4,909 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: 14542672401
- Condition: Gouged
- Location: Ventral
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS DURING A 2C INSPECTION THE VENTRAL TANK WAS FOUND GOUGED ON THE FORWARD LOWER SIDE.  MAINTENANCE BLENDED THE AREA SMOOTH, ALODINED AND REFINISH IAW EMB IC2006/4527.  ALL WORK WAS ACCOMPLISH AND WILL BE RELEASED UPON COMPLETION OF THE 2C INSPECTION.
